Alert archive / Nebraska / Special Weather Statements in 2015
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Nov 16, 2015, 7:21 PM CST for Loup County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2015, 7:21 PM CST (01:21 UTC)
- Expired
- Nov 16, 2015, 8:00 PM CST
- In force
- 39 min
- Issued by
- NWS North Platte, NE
County Loup County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
178
WWUS83 KLBF 170121
SPSLBF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CST MON NOV 16 2015
NEZ026>028-038-170200-
GARFIELD NE-LOUP NE-CUSTER NE-BLAINE NE-
721 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...
NORTHEASTERN CUSTER...SOUTHWESTERN GARFIELD...LOUP AND SOUTHERN ROCK
COUNTIES UNTIL 800 PM CST...
AT 721 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF VICTORIA
SPRINGS STATE RECREATION AREA TO BERWYN...AND MOVING NORTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NUNDA SHOAL CAMPGROUND...MILBURN...VICTORIA SPRINGS STATE RECREATION
AREA...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...LILLIAN...
VIRGINIA SMITH DAM...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...BERWYN...COMSTOCK...
HANNAMON BAYOU CAMPGROUND...ALMERIA...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA...TAYLOR...HORSESHOE BEND LAKE...
ROUND VALLEY...MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...SARGENT AND WESTERVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 148.
HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.
LAT...LON 4174 9921 4146 9921 4130 9948 4169 9993
4209 9955 4209 9939 4174 9890
TIME...MOT...LOC 0121Z 222DEG 23KT 4173 9978 4133 9950
$$
JACOBSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Nov 16, 5:33 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 16, 5:33 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 533 PM CST MON NOV 16 2015 .SYNOPSIS... ISSUED AT 343 PM CST MON NOV 16 2015 CLOSED LOW OVER 4 CORNERS TODAY WILL BE MOVING OUT ONTO THE CENTRAL PLAINS TONIGHT. RIDGE FROM THE SOUTHEAST CONUS THROUGH THE GREAT LAKES INTO THE HUDSON BAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 343 PM CST MON NOV 16 2015 TONIGHT AND TOMORROW. THE IMMEDIATE CONCERN IN THE SHORT TERM INVOLVES THE POSSIBILITY OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA. MOISTURE CONTINUES TO STREAM NORTH ACROSS THE CENTRAL PLAINS IN ADVANCE OF A DEVELOPING SFC LOW OVER SE COLORADO. AN AXIS OF 50F TD HAS NOSED INTO SOUTHWEST NEBRASKA...MAINLY OVER HAYES AND FRONTIER COUNTIES AND POINTS EAST. MODERATE INSTABILITY IS DEVELOPING AS LAPSE RATES INCREASE WITH THE APPROACH OF A THE FOUR CORNERS UPPER TROUGH. 50KTS OF DEEP SHEAR WILL PROMOTE STORM ROTATION AND MAINTENANCE...WHICH COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THE SHEAR ALONG AND NEAR AN ADVANCING BAROCLINIC ZONE FROM THE SOUTH WILL ALLOW FOR THE POSSIBILITY OF AN ISOLATED TORNADO. THE ACTIVITY MAY SPREAD NORTH OF INTERSTATE 80 AFTER DARK. THE WINTER STORM...FORECAST CONFIDENCE IS SUFFICIENT FOR THE ISSUANCE OF WINTER WEATHER HEADLINES FOR A LARGE PORTION OF WEST CENTRAL NEBRASKA. THE WINTER STORM WATCH WAS UPGRADED TO A WINTER STORM WARNING AS THE MODELS CONTINUE TO PLACE SOUTHWEST NEBRASKA IN THE CROSSHAIRS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED BOOKENDING TO THE NORTH AND EAST OF THE WARNING AREA TO ACCOUNT FOR LESSER...BUT STILL POTENTIALLY SIGNIFICANT ACCUMULATIONS. THERE REMAINS UNCERTAINTY IN THE FORECAST AS LOWER TO MID LEVEL TROPOSPHERIC TEMPERATURES ARE PROGGED TO BE ONLY MARGINALLY SUPPORTIVE FOR SNOW. IN FACT...AS WAS THE CASE WITH LAST WEEK/S SYSTEM...IT WILL TAKE STRONG DYNAMIC COOLING UNDER THE EVENTUAL DEFORMATION BAND TO SUFFICIENTLY COOL TEMPERATURES THAT SUPPORT ACCUMULATIONS. AT THIS TIME...THE MODEL CONSENSUS PLACES THIS BAND ACROSS SOUTHWEST NEBRASKA NORTHEAST THROUGH WEST CENTRAL PORTIONS OF THE SANDHILLS. THE MODELS RELUCTANTLY DEVELOP THIS BAND EAST...BUT WEAKEN IT THROUGH THE DAY ON TUESDAY. THUS THE GREATEST OPPORTUNITY FOR HEAVY SNOW IS ACROSS SOUTHWEST NEBRASKA. WE MUST CAUTION HOWEVER THAT CONVECTIVE STORMS /JUST DEVELOPING/ WELL SOUTH AND EAST OF THE EVENTUAL DEFORMATION MAY FORCE THE DEVELOPING LOW SOUTH AND EAST AS WELL. IN ADDITION...THE DEEP MOISTURE FEEDING INTO THE BANDED SNOW MAY DIRECT EAST. IF THIS WERE TO OCCUR...THE HEAVIEST QPF/SNOW ACCUMULATIONS COULD SHIFT EAST OR SOUTH...WHICH WOULD REQUIRE AN EASTWARD SHIFT IN OUR HEADLINES IF TEMPERATURES SUPPORT SNOW. THIS IS A DYNAMIC STORM...WE ARE FOCUSING ON THE POTENTIAL...BUT REMEMBER...NOT ALL AREAS WILL SEE SIGNIFICANT SNOW. THIS MAY BE A CASE WHERE WESTERN PORTIONS OF LINCOLN COUNTY SEE UPWARDS TO 10 INCHES OF SNOW...AND EASTERN PORTIONS SEE LESS THAN AN INCH. UPDATES MAY BE NEEDED TO THE FORECAST...ALL INTERESTS NEED TO MONITOR THE WINTER ASPECT OF THIS STORM CLOSELY AS A SMALL WOBBLE IN A MODEL COULD AMOUNT TO MAJOR DIFFERENCES IN THE FORECAST SNOW. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 343 PM CST MON NOV 16 2015 TUESDAY NIGHT DEFORMATION ZONE WITH ENHANCED VERTICAL MOTIONS WILL MOVE SLOWLY NORTH NORTH EAST ACROSS WESTERN NEBRASKA ROUGHLY ALIGNED ALONG A LINE FROM NORTH PLATTE TO AINSWORTH. SNOW WILL CONTINUE ALONG THIS LINE OVER NIGHT WITH A MIX IN THE ONEILL VICINITY. WINDS WILL SLOWLY DIMINISH OVER NIGHT. TEMPERATURES TOWARM INTO THE 40S ON WEDNESDAY WITH RAIN ENDING IN THE ONEILL VICINITY THROUGH THE DAY. HAVE CUT TEMPERATURES BACK WITH SNOWCOVER. WEDNESDAY HAVE COOLER TEMPERATURES OVER SNOW COVER WITH CLEARING SKIES AND WINDS DROPPING OFF. THURSDAY AS THE UPPER LOW MOVES NORTHEAST TOWARDS THE HUDSON BAY IT WILL DRAW MUCH COOLER AIR FROM CENTRAL CANADA INTO THE NORTHERN PLAINS WITH TEMPERATURES DROPPING INTO THE 30S AND 40S OVER WESTERN NEBRASKA. WITH SOME MOISTURE IN PLACE FRIDAY AND ANOTHER SHOT OF COLD AIR WITH HIGHS IN THE 30S ANOTHER ROUND OF LIGHT SNOW FRIDAY. TEMPERATURES WARM AS HIGH PRESSURE BUILDS IN FROM THE WEST THROUGH THE WEEKEND WITH HIGHS IN THE 40S AND DRY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 533 PM CST MON NOV 16 2015 EXPECT DETERIORATING FLIGHT CONDITIONS AT THE KLBF AND KVTN TERMINALS BEYOND LATE EVENING. THROUGH 06Z TUESDAY...EXPECT SCATTERED THUNDERSTORMS FOR BOTH THE KLBF AND KVTN TERMINALS WITH CIGS FALLING DOWN TO 2000 TO 5000 FT AGL BY LATE EVENING. VISBYS MAY DROP AS LOW AS 4SM WITH THE THUNDERSTORMS. OVERNIGHT...LIGHT RAIN SHOWERS ARE EXPECTED WITH CIGS FALLING DOWN TO 1000 TO 1500 FT AGL OVERNIGHT. ON TUESDAY MORNING...RAIN WILL CHANGEOVER TO SNOW WITH IFR CIGS UNDER 1000 FT AGL AND VISBYS AS LOW AS 1/2SM BY TUESDAY AFTERNOON AT THE KLBF TERMINAL. IN ADDITION...STRONG NORTHERLY WINDS WILL DEVELOP BY MORNING AND WILL GUST AS HIGH AS 35 KTS DURING THE AFTERNOON HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 3 AM CST /2 AM MST/ TUESDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ022>024-035-036- 056>058-069. WINTER WEATHER ADVISORY FROM NOON CST /11 AM MST/ TUESDAY TO 6 AM CST /5 AM MST/ WEDNESDAY FOR NEZ005-008-025-026-037-059-070- 071. WINTER WEATHER ADVISORY FROM 3 AM CST /2 AM MST/ TUESDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ004-094. && SYNOPSIS...POWER SHORT TERM...JACOBS LONG TERM...POWER AVIATION...BUTTLER
Hazardous weather outlook, Nov 16, 7:18 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 718 PM CST MON NOV 16 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-180130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 718 PM CST MON NOV 16 2015 /618 PM MST MON NOV 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE THIS EVENING EAST OF A LINE FROM HAYES CENTER...TO BRADY...TO PURDUM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE THREATS...HOWEVER AN ISOLATED TORNADO IS POSSIBLE MAINLY OVER CUSTER...BLAINE AND LOUP COUNTIES WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POWERFUL WEATHER SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS EARLY TUESDAY THROUGH TUESDAY NIGHT. SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE LIKELY ACROSS SOUTHWESTERN NEBRASKA...AND THE CENTRAL NEBRASKA SANDHILLS. IN ADDITION TO ACCUMULATING SNOW...STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...MAKING TRAVEL HAZARDOUS TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THE GREATEST THREAT FOR SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES...IS SOUTH OF A LINE FROM LISCO...TO BROWNLEE...AND WEST OF A LINE FROM BROWNLEE...TO NORTH PLATTE...TO HAYES CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF INTERSTATE 80 THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Nov 16, 3:27 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CST MON NOV 16 2015
NEZ070-162215-
HAYES NE-
327 PM CST MON NOV 16 2015
...SPECIAL WEATHER STATEMENT...
AT 327 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF WAUNETA...OR 10 MILES WEST OF HAYES CENTER...MOVING
NORTH AT 35 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMLET AND HAYES CENTER.
LAT...LON 4040 10134 4070 10129 4070 10115 4066 10094
4035 10111
TIME...MOT...LOC 2127Z 194DEG 29KT 4046 10121
POWERSpecial weather statement, Nov 16, 5:10 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 PM CST MON NOV 16 2015 NEZ071-170000- FRONTIER NE- 510 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 600 PM CST... AT 509 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MCCOOK...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CURTIS...BLUEGILL HAVEN CAMPGROUND...MAYWOOD...DANCING LEAF EARTH LODGE...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW VIEW CAMPGROUND...FREEDOM...ORAFINO...STOCKVILLE...MOOREFIELD AND QUICK. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 51. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN NEBRASKA. LAT...LON 4070 10075 4070 10005 4035 10034 4035 10076 TIME...MOT...LOC 2309Z 194DEG 33KT 4021 10063 JACOBS
Special weather statement, Nov 16, 5:56 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 PM MST MON NOV 16 2015
NEZ056-058-069-170045-
CHASE NE-DEUEL NE-PERKINS NE-
456 PM MST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHASE...SOUTHEASTERN
DEUEL...SOUTHWESTERN KEITH AND WESTERN PERKINS COUNTIES UNTIL 545 PM
MST...
AT 456 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VENANGO...OR 16 MILES SOUTHWEST OF GRANT...MOVING NORTHWEST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANDON AND VENANGO.
LAT...LON 4059 10204 4061 10205 4101 10205 4101 10220
4105 10205 4102 10205 4101 10197 4100 10196
4065 10182
TIME...MOT...LOC 2356Z 157DEG 21KT 4069 10198
JACOBSLocal storm report, Nov 16, 6:00 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL 17 SW EUSTIS 40.49N 100.26W
11/16/2015 E1.00 INCH FRONTIER NE PUBLIC
&&
CBUTTLERSpecial weather statement, Nov 16, 7:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CST MON NOV 16 2015
NEZ005-008-026-170200-
EASTERN CHERRY NE-BROWN NE-BLAINE NE-
718 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN CHERRY...NORTHEASTERN THOMAS...SOUTHERN BROWN AND
SOUTHWESTERN ROCK COUNTIES UNTIL 800 PM CST...
AT 718 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUNNING...OR 19 MILES SOUTHWEST OF BREWSTER...MOVING NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA...HAWLEY FLATS...ELSMERE...
PURDUM...KOSHOPAH...MOON LAKE...WILLOW LAKE STATE WILDLIFE MANAGEMENT
AREA...RAVEN AND JOHNSONS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.
LAT...LON 4232 9967 4230 9966 4219 9966 4185 10005
4192 10027 4241 10029
TIME...MOT...LOC 0118Z 201DEG 35KT 4182 10020
JACOBSSpecial weather statement, Nov 16, 7:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CST MON NOV 16 2015
NEZ026>028-038-170200-
GARFIELD NE-LOUP NE-CUSTER NE-BLAINE NE-
721 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...
NORTHEASTERN CUSTER...SOUTHWESTERN GARFIELD...LOUP AND SOUTHERN ROCK
COUNTIES UNTIL 800 PM CST...
AT 721 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF VICTORIA
SPRINGS STATE RECREATION AREA TO BERWYN...AND MOVING NORTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NUNDA SHOAL CAMPGROUND...MILBURN...VICTORIA SPRINGS STATE RECREATION
AREA...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...LILLIAN...
VIRGINIA SMITH DAM...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...BERWYN...COMSTOCK...
HANNAMON BAYOU CAMPGROUND...ALMERIA...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA...TAYLOR...HORSESHOE BEND LAKE...
ROUND VALLEY...MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...SARGENT AND WESTERVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 148.
HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.
LAT...LON 4174 9921 4146 9921 4130 9948 4169 9993
4209 9955 4209 9939 4174 9890
TIME...MOT...LOC 0121Z 222DEG 23KT 4173 9978 4133 9950
JACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 7:18 PM CST | Special Weather Statement | LBF | Blaine | 42 min |
| Nov 16, 7:59 PM CST | Special Weather Statement | LBF | Garfield | 46 min |
| Nov 17, 4:00 AM CST | Blizzard Warning | LBF | Chase, Hayes, Lincoln, Perkins | 11 hr |
Nearby
Special Weather Statements in Nebraska, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.